# SDR USAA050737

- Difficulty date: June 7, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Kreuger Flap
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3/QX4 - WING L/E SKIN, .2500 INCH CRACK AND DENT; L/E SKIN ABOVE IB KREUGER FLAP.  REMOVED DAMAGE AND INSTALLED DOUBLER IAW SRM.  (K)
